# SDR USAA920071258

- Difficulty date: December 4, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 53,449 hours, 36,570 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR-RON-NR 4217632, LEFT FUSELAGE HAS A SKIN CRACK 7 INCHES AFT OF FRAME 727E ALONG TOP SIDE OF STRINGER 24L.  REPAIRED IAW SRM 53-00-01 REPAIR 31.
